Über eine Kontinuitätsgleichung.

Kurt Egg

Commentarii mathematici Helvetici (1962/63)

  • Volume: 37, page 241-265
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Egg, Kurt. "Über eine Kontinuitätsgleichung.." Commentarii mathematici Helvetici 37 (1962/63): 241-265. <http://eudml.org/doc/139261>.

author = {Egg, Kurt},
journal = {Commentarii mathematici Helvetici},
pages = {241-265},
title = {Über eine Kontinuitätsgleichung.},
url = {http://eudml.org/doc/139261},
volume = {37},
year = {1962/63},

AU - Egg, Kurt
TI - Über eine Kontinuitätsgleichung.
JO - Commentarii mathematici Helvetici
PY - 1962/63
VL - 37
SP - 241
EP - 265
UR - http://eudml.org/doc/139261
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.